MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX; OXIMETER, REPROCESSED

STRYKER-ENDOSCOPY TIJUANA MX; OXIMETER, REPROCESSED
Model Number MAX-N
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes Burn(s) (1757); Inflammation (1932)
Date of Event 06/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is currently in progress.The investigation results will be submitted in a supplemental mdr.
 
Event or Problem Description
It was reported that after an operative surgery, the patient received anti-inflammatory treatment for a burn at the complaint device's attachment site on their foot.There was no other patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The received medical opinion obtained on (b)(6), 2023, holds that the reported event falls into a description of s2 injuries at most.Additionally, the medical opinion holds that the reported treatment was not required to prevent a permanent impairment or loss of function, but rather to help expedite the recovery process or administered as standard preventative care.Therefore, this event is no longer considered mdr-reportable.The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned to stryker sustainability solutions, evaluation was unable to be performed.No device information was reported and the customer did not report lot # or serial # information.Therefore, the device history record (dhr) was unable to be verified.The reported event could be attributed to: simultaneous use with incompatible equipment (as the monitor is responsible for delivering energy to the device, a faulty or incompatible monitor may deliver excessive energy to the led which may cause higher than normal temperatures at the led site) the patient has an allergic reaction to the adhesive causing a skin rash.The instructions for use (ifu) state: inspect the sensor site periodically to ensure correct sensor alignment and adhesion.Do not attempt to repair, modify, or clean sensor.When uncertain about any measurement accuracy, check the patient¿s vital signs by alternate means; then make sure then make sure the pulse oximeter is working properly.In conjunction to clinical signs and symptoms, pulse oximeter sensors are exclusively designed to be used as an adjunct in patient assessment.Sensor application errors, certain patient and ambient environmental conditions, can affect pulse oximeter¿s readings and signal.Any of the following conditions can cause inaccurate oxygen measurements failure to properly apply the sensor to the patient or to align the optical transducers application of sensor to an extremity with an arterial catheter, blood pressure cuff or intravascular infusion line in place.Application of sensor to a site that is too thick, thin or deeply pigmented.Venous pulsations if the sensor or supplemental tape is wrapped too tightly.Transducer exposure to excessive light.Cover the sensor with opaque material if it is suspected that the transducer is exposed to excessive ambient light.Intravascular dyes.Excessive motion.Locate sensor at a stationary site and try to keep patient still.Plug the sensor into the pulse oximeter module and verify proper operations as described in the system operator¿s manual.If the sensor does not indicate reliable tracking of the pulse rate, relocate sensor to an alternative site or choose an alternative sensor.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.H3 other text : 81.
 
Event or Problem Description

Brand Name
NA
Common Device Name
OXIMETER, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key17243237
Report Number3020163307-2023-00215
Device Sequence Number15130579
Product Code NLF
UDI-Device Identifier00885825014322
UDI-Public00885825014322
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K042316
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAX-N
Device Catalogue NumberMAX-NRR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexUnknown